# SDR AALA972346

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 4 FLAP TRACK FORWARD SUPPORT FITTING CORRODED.  REMOVED NR 4 FORWARD FLAP TRACK FORWARD SUPPORT AND REPLACED WITH SERVICEABLE LIKE UNIT.  (M)
